# SDR ZESA2019091300000

- Difficulty date: September 11, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N511TH
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0561
- Aircraft time: 6,529 hours, 5,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 99120754
- Condition: Bypassing
- Location: Cabin Door
- Part time: 1,540 hours, 1,553 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FLIGHT A WHISTLE NOISE STARTED COMING FROM THE MAIN CABIN DOOR AND THE CABIN STARTED TO DEPRESSURIZE, PILOTS LANDED AT THE NEAREST AIRPORT WITHOUT INCIDENT.
